A 41-year-old female asked:
Disclaimer

can lymphoma cause constant belching?

1 doctor answer
Dr. Devon Webster
21 years experience Medical Oncology
Possibly, but...: It's more likely that a medication related to treatment of lymphoma is causing constant belching. Anything that slows down the digestive system can cause belching. Lymphoma around the stomach or intestines can do that, but so can many chemotherapy drugs.
Answered on Oct 27, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old male asked:
Dr. Bradford Romans
36 years experience Internal Medicine
U may have: Developed reflux.This is a backwash of stomach acid up into the esophagus.This causes irritation /inflammation and dysfunction of the esophagus...Som ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Binu Nair
Dr. Binu Nair answered
18 years experience Hematology and Oncology
No: Swollen nodes needs evaluation.
A 64-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Yoga?: It is possible that some sort of total-body (not muscle building weights) exercise program - like yoga - or tai chi - can get your body into balance a ... Read More
A 32-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Distension: Abdominal distension can be caused by gastrointestinal gas entrapment or excessive gas formation from food intolerance or air swallowing, abdominal wa ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month